# SDR P5CA2020061500194

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,374 hours, 21,958 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WX RADAR FAIL. FOUND LEFT CIRCUIT BREAKER NR 2 OUT, RESET PER MM 20-90-01, ACCOMPLISHED WXR SYSTEM TEST PER MM 34-43-00/001 CONFIG 2. NO DEFECTS NOTED AND NO PREVIOUS C/B DISCREPANCIES.
